# SDR CALA2025052704950

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 57,128 hours, 21,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR STORAGE BRACKET LOOSE BRACKET LOOSE RIGHT SIDE SECUREED AFT GIRT BAR BRACKET ON DOOR 1R, BAR IS SECURED REF AMM 24-66-01
